# SDR TSAA0253134

- Difficulty date: May 13, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D15
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6537997
- Condition: Corroded
- Location: Fuselage
- Part time: 39,494 hours, 42,355 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON NOSE LANDING GEAR BULKHEAD AT BS 227.8.  CUT OUT CORROSION AND VERIFIED REMOVED BY VISUAL INSPECTION.  FABRICATED CHORD AND REPAIR ANGLES.  INSTALLED CHORD AND REPAIR ANGLES.  COMPLETED REPAIR.
